# SDR UIEA2020013100157

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,770 hours, 17,600 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Gen Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG "HYD GEN VALVE",  PERFORMED FIM 24-25 FAULT TREE 804. HYD GEN VALVE MESSAGE CLEARED. THEN PERFORMED HYD MOTOR GEN OPS CHECK IAW AMM 24-25-00-715-001. MESSAGE DOES NOT COME BACK. OPS CHECKED OK.
